# SDR CA040430003

- Difficulty date: April 30, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 3,094 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR 5 YR. CORROSION INSPECTION IAW CAR 625, APPENDIX C, PARA. 5.  UPON VISUAL INSPECTION OF THE HUB, CORROSION WAS FOUND IN ONE OF THE PROP BOLT HOLES. THE MANUFACTURER HAS BEEN CONTACTED TO SUPPLY MINIMUM SPEC'S FOR THIS AREA.  NOT ENOUGH MATERIAL REMAINS TO REMOVE CORROSION DAMAGE.  PROPELLER IS UNSERVICEABLE.
